# SDR CA000218011

- Difficulty date: February 2, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 22,918 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Pressure Switch
- Part number: 5905588
- Condition: Failed
- Location: Internal
- Component: Engine Fuel Ind, Pwa, PW120A
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) PRESSURE SWITCH FAILED FOR THE FUEL INDICATOR.  (X)
